RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 508–523 (Mi mz8572)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$

T. V. Iofina

Saratov State University named after N. G. Chernyshevsky

Abstract: We establish the order of approximation by Riesz means of the Fourier series in a multiplicative system of a class of functions with given majorant of the sequence of best approximations. In some cases, approximations by Riesz means and best approximations are considered in a specific space, but, in other cases, approximations by Riesz means are considered in spaces with a stronger norm.

Keywords: Riesz mean, approximation by Riesz means, Fourier series, multiplicative system, Vilenkin system, Dirichlet kernel, Fejér kernel, Hardy space

DOI: https://doi.org/10.4213/mzm8572

Full text: PDF file (544 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 484–498

Bibliographic databases:

UDC: 517.51
Received: 24.07.2009
Revised: 08.09.2010

Citation: T. V. Iofina, “On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$”, Mat. Zametki, 89:4 (2011), 508–523; Math. Notes, 89:4 (2011), 484–498

Citation in format AMSBIB
\Bibitem{Iof11}
\by T.~V.~Iofina
\paper On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes~$E_X[\varepsilon]$
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 508--523
\mathnet{http://mi.mathnet.ru/mz8572}
\crossref{https://doi.org/10.4213/mzm8572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856743}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 484--498
\crossref{https://doi.org/10.1134/S0001434611030205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955623494}


Linking options:
  • http://mi.mathnet.ru/eng/mz8572
  • https://doi.org/10.4213/mzm8572
  • http://mi.mathnet.ru/eng/mz/v89/i4/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chikina T.S., “Approximation by Zygmund-Riesz Means in the P-Variation Metric”, Anal. Math., 39:1 (2013), 29–44  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:59
    References:51
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019